M. Culler and P. Shalen . Paradoxical decompositions, 2-generator Kleinian groups, and volumes of hyperbolic 3-manifolds. J. Amer. Math. Soc. 5 (1992), 231–288.
 E. Fujikawa , K. Matsuzaki and M. Taniguchi . Dynamics on Teichmüller spaces and self-covering of Riemann surfaces. Math. Z. 260(4) (2008), to appear.
 K. Matsuzaki . Dynamics of Kleinian groups—the Hausdorff dimension of limit sets. Selected Papers on Classical Analysis (AMS Translation Series (2), 204). The American Mathematical Society, Providence, RI, 2001, pp. 23–44.
 K. Matsuzaki and Y. Yabuki . Invariance of the Nayatani metrics for Kleinian manifolds. Geom. Dedicata 135 (2008), 147–155.
 C. McMullen and D. Sullivan . Quasiconformal homeomorphisms and dynamics III. The Teichmüller space of a holomorphic dynamical system. Adv. Math. 135 (1998), 351–395.
 S. Nayatani . Patterson–Sullivan measure and conformally flat metrics. Math. Z. 225 (1997), 115–131.
 D. Sullivan . The density at infinity of a discrete group of hyperbolic motions. Publ. Math. Inst. Hautes Études Sci. 50 (1979), 171–202.
 S. Wang and Q. Zhou . On the proper conjugation of Kleinian groups. Geom. Dedicata 56 (1995), 145–154.
 X. Wang and W. Yang . Discreteness criteria of Möbius groups of high dimensions and convergence theorems of Kleinian groups. Adv. Math. 159 (2001), 68–82.